I have been on/off Tecfidera for six months and need to stop due to the effect it is having on my immune system.
Starting full dose Tecfidera was a rough experience and plenty of trouble with an upset stomach.
I will be changing to Tysabri and having my first injection this coming Friday (10th June).
My long term plan had been to travel on the 10th (planes and trains) and run a 10K on the 12th, but after my first experience on Tecfidera I am a little unsure when to book any travel.
How common are the side effects that are associated with Tysabri.
My injection is planned for the morning;
Am I better to travel same day, before any side effects kick in.
Travel on the Saturday if the side effects will hit within a few hours,
or even on the Sunday or later?
Understand that everyone is different, but if the majority have very little side effects I will feel a little more confident booking flights for the Friday or Saturday.
Thanks in advance